# SDR SWAA2022020861287

- Difficulty date: January 12, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET CRACKED AT BS500D S-19L ; / [01] NO ALLOWABLE DAMAGE FOUND TO THIS PART;REQUIRE REPLACE PART PER IAW SRM 51-10-02-OG-0 PAR 9.; [02] REMOVED FWD CARGO GUSSET CRACKED AT BS 500D S-19L IAW SRM 51-40-02.; [03] VERIFIED CORRECTIVE ACTION 1 AND 2; [04] LOCATED AND DRILLED NEW FWD CARGO GUSSET AT BS 500D S-19L WITH ITEM#143A9481-6;LOT#1473724-1;PO#844132;IAW SRM 51-40-02 AND DWG#143A7902.OK TO INSTALL.; [05] VERIFIED CORRECITVE ACTION ENTRY 4.  OK TO INSTALL; [06] INSTALLED NEW FWD CARGO GUSSET AT BS 500D S-19L;IAW SRM 51-40-02 AND DWG#143A7902.ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.; [07] VERIFIED CORRECTIVE ACTION ENTRY 6.
